Lipopolysaccharide exposure augments isoniazide-induced liver injury.
Аннотация
Isoniazide (INH) is a classic antituberculosis drug associated with clinical idiosyncratic drug-induced liver injury. It has been hypothesized that the interaction between a drug and modest inflammation results in a decreased threshold for drug toxicity. In this study, we tested the hypothesis that INH causes liver injury in rats when coadministered with lipopolysaccharide (LPS). Neither INH nor LPS alone caused liver injury. The coadministration of INH and LPS was associated with increases in serum and histopathological markers of liver injury. Tumour necrosis factor-α expression was significantly increased in the coadministered group. The downregulation of the bile acid transporter, bile salt export pump, and multidrug resistance protein 2 at both mRNA and protein levels was observed. Furthermore, the level of Farnesoid X receptor, which regulates the bile salt export pump and multidrug resistance protein 2, were clearly decreased. These results indicate that the coadministration of nontoxic doses of LPS and INH causes liver injury; the disruption of biliary excretion is considered the primary inflammation-related characteristic of INH-induced hepatotoxicity.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.